# SDR AALA200803046

- Difficulty date: December 6, 2008
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- Aircraft time: 45,447 hours
- Engine: Ge CF680C2A5
- Engine time: 1,779 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

LIM  INFLIGHT, DURING TAKEOFF BIRDS INGESTED INTO NUMBER ONE ENGINE.  CREW REPORTED ENGINE INDICATIONS OF FLUCTUATION.  RETURNED TO LIM AND LANDED WITHOUT INCIDENT.  FOUND FAN BLADE DAMAGE AND INLET COWLING DAMAGE.  REPLACED ALL FAN BLADES AND ACCOMPLISHED A TEMPORARY REPAIR TO LINERS.  AIRCRAFT IS TO BE FERRIED TO MIA FOR ENGINE REPLACEMENT.  REPLACED NUMBER ONE ENGINE ON 09 DEC 2008 AT MIA DUE TO DAMAGE DUE TO BIRD STRIKE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
